# SDR SWAA2022031538233

- Difficulty date: August 15, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED AT RIGHT WING FWD WTB FAIRING SUPPORT I/B END OF FIXED LEADING EDGE / REMOVED AND REPLACED STRAP AT R/W FWD WTB FAIRING SUPPORT I/B END OF FIXED L/E IN REF B737-700 SRM 51-40-02-0G-0 JS 5083
